EconPapers    
Economics at your fingertips  
 

On local properties of compactly supported solutions of the two-coefficient dilation equation

Janusz Morawiec

International Journal of Mathematics and Mathematical Sciences, 2002, vol. 32, 1-10

Abstract:

Let a and b be reals. We consider the compactly supported solutions φ : ℝ → ℝ of the two-coefficient dilation equation φ ( x ) = a φ ( 2 x ) + b φ ( 2 x − 1 ) . In this paper, we determine sets B a , b , C a , b , and Z a , b defined in the following way: let x ∈ [ 0 , 1 ] . We say that x ∈ B a , b (resp., x ∈ C a , b , x ∈ Z a , b ) if the zero function is the only compactly supported solution of the two-coefficient dilation equation, which is bounded in a neighbourhood of x (resp., continuous at x , vanishes in a neighbourhood of x ). We also give the structure of the general compactly supported solution of the two-coefficient dilation equation.

Date: 2002
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/32/874892.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/32/874892.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:874892

DOI: 10.1155/S0161171202110209

Access Statistics for this article

More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jijmms:874892